# SDR USAA119907

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Missing
- Location: Row 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6359 - LGA-DCA - FOUND ON POST FLIGHT INSPECTION, ON WHITE EPL LIGHT MISSING AT ROW 5 DEF.  REPLACED EPL LIGHT SOCKET ASSEMBLY AND LENS ASSEMBLY.  (M)
